# SDR YENA2025040300364

- Difficulty date: April 1, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 84,328 hours, 30,483 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION STRINGER 43 LOC BTW FR57 TO FR59 IN AFT CARGO COMPARTMENT; (RESOLVED ON W/O: 1381650 TASKCARD: NR-00003) REFERENCE AEROMAN NR 2025-221681. REMOVED AND REPLACED PERMANENT REPAIR LOC ON STRINGER 43L LOC BTW FR 57 TO FR 59 IN AFT CARGO COMPARTMENT IAW A320 SRM 53-00-13-300-001, THIS REPAIR IS CLASSIFIED AS CAT B AND MUST BE INSPECTED AT 60000 FC/ 120000 FH FROM TIME OF REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTINS AT INTERVALS OF TBD AND INSP METHOD TBD IAW A320 SRI 53-00-13-205-001 TABLE 4. TECH AE 8668522 INSP AE 244 (RII) FUR-A320-53-02126.
